# SDR AWXA200500594

- Difficulty date: May 22, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- Aircraft time: 41,733 hours, 16,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Part serial: 1536
- Condition: Faulty
- Location: Emergency Light
- Part time: 41,744 hours, 16,967 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 8-DAY CHECK, A LT EMERGENCY POWER SUPPLY UNIT AND BATTERY PACK FAILED TEST.  MAINTENANCE REMOVED AND REPLACED THE LT EMERGENCY POWER SUPPLY UNIT AND BATTERY PACK.  OPERATIONAL CHECK WAS GOOD.  BATTERY PACK INFORMATION: MANUFACTURER: DIEHL GMBH, PART NUMBER: 3214-30.
